A note on the topological transversality theorem for the admissible maps of Gorniewicz

Volume 12, Issue 6, pp 345--348 http://dx.doi.org/10.22436/jnsa.012.06.01 Publication Date: January 11, 2019       Article History

Authors

Donal O'Regan - School of Mathematics, Statistics and Applied Mathematics, National University of Ireland, Galway, Ireland.


Abstract

In this paper we discuss essential maps and the topological transversality theorem for maps admissible with respect to Gorniewicz.


Keywords


MSC


References